# SDR AALA20160919013

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 9,223 hours, 1,842 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 6982954300
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN FLIGHT DECK. ACCOMPLISHED SMOKE/AVIONICS QRH CHECKLIST.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED AVIONICS EQUIPMENT VENTILATAION AND COOLING BLOWER FAN IAW AMM 21-26-51. OPERATIONAL CHECK GOOD.
